Share Facebook
Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Muscle weakness with Asacol?


10-04-2017, 01:52 PM   #1
Lizzie
Senior Member
 
Join Date: Jun 2011
Location: East Midlands

My Support Groups:
Muscle weakness with Asacol?

I'm having serious problems with muscle weakness and recently saw a physiotherapist for an assessment. She couldn't explain what has caused it, as I am generally an active person, haven't had any injuries that might be responsible either. It never occurred to me till just now that it could be caused by mesalazine, but I was just googling side effects for another purpose and found that mesalazine can actually cause muscle weakness. I'd be interested to know whether anyone else has had this problem?
Reply

Crohn's Disease Forum » Treatment » 5-ASA/Mesalamine » Muscle weakness with Asacol?
Thread Tools


All times are GMT -5. The time now is 03:11 PM.
Copyright 2006-2017 Crohnsforum.com